# SDR NWAA071173271

- Difficulty date: March 26, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 17,164 hours, 7,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK, FOUND RIGHT EMERGENCY EPSU BATTERY INOP.  REPLACED RIGHT EMERGENCY EPSU BATTERY, OPERATES GOOD.
